# SDR YENA2021093000624

- Difficulty date: September 22, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 64,247 hours, 23,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frms 69-70 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION SHEAR PLATE STR 23RH BTW FR69 & FR 70, AFT GALLEY AREA ( CPCP RELATED  REFER TO MPD 534195-01); R & R SHEAR PLATE STGR 23 R, BTW FR69 & FR 70, AFT GALLEY AREA (CPCP RELATED MPD TASK 534195-01). NOTE: REPAIR WAS ACCOMPLISHED AT AEROMAN-SAL UNDER W/O 2021-238/1, NR# 2021-382114
